# SDR DXTA2025070304088

- Difficulty date: June 29, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N594QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605697
- Aircraft time: 15,932 hours, 12,342 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Pressure Switch
- Part number: GPP125073
- Part serial: 0231237
- Condition: Defective
- Location: Parking Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHILE TAXING OUT THE PWR BRKS CB TRIPPED,  STOPPED THE ACFT AND SET THE PARKING BRAKES BEFORE WE LOST ALL BRAKE PRESSURE. WE SHUT OFF THE ENGINES AND WERE TUGGED BACK TO AVFLIGHT. WE NEVER NEEDED OR USED THE EMER. BRAKES.  REPLACED BRAKE PUMP PRESSURE SWITCH. IAW CESSNA 560XL MM 32-44-20. OPS CHECK GOOD.
